Skip to content
side effects to Cymbalta and Morphine?
avatar
firepit posted:
Hi, I have been on Cymbalta and 15 mg. (per day) for about 6 months. Lately, I have been having terrible emotional lows. It starts with a shortness of breath, I am unable to settle down, anxious, nervous and increased agitation. I also have pains in chest and the right side of my neck, under my ear. And a ringing in my ear. It is getting worse. Has anyone else had these unsettling symptoms? I wonder if it is due to medication....? Thanks!
Reply
 
avatar
An_254821 responded:
have had those problems with Gabapentin & Pregabalin made me very suicidal, angry & volient
 
avatar
77grace responded:
Hi ,
I have tried both of these meds !I think it would be best to talk to your Dr. about al these syptoms !
Hope you feel better soon !
77grace
 
avatar
firepit replied to An_254821's response:
Thanks for your reply!
 
avatar
firepit replied to 77grace's response:
Thanks, 77grace. I have an appointment... new doctor. So, hope she can help me adjust meds. Seems like every 6 months I have to change medications. Gets tiresome after 30 years!
 
avatar
ctbeth responded:
It sure sounds like you're experiencing panic attacks, but no one can tell based upon an internet message board.

Whilst these horrible symptoms may be something minor, it sounds as if you really should see your MD

Before considering any reason for this experience, your MD really should rule out some of the serious that can initially present as the sort of things that you're feeling.

If this is adverse effects of the prescribed meds, your MD may have some treatment options.

Best Wishes, and I hope that you get this problem straightened out.

Beth


Featuring Experts

David N. Maine, MD is the director of the Center for Interventional Pain Medicine at Mercy Medical Center in Baltimore. Maine graduated with a degree ...More

Helpful Tips

want to know if anyone has gone threw the pain im having
got a bulgin disc between c5 c6 pain goes form my neck all down my spain threw my back... the lower part of my back is swollen.... have ... More
Was this Helpful?
2 of 13 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.